RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 1, Pages 36–40 (Mi dan7314)  

MATHEMATICS

Separation of jets and generalization to the nonhomogeneous case of the theorem on the decomposition of a finite homogeneous Markov chain into ergodic components

I. M. Sonin

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (355 kB)

English version:
Doklady Mathematics, 1989, 39:1, 27–31

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Прохоров
Received: 29.06.1987

Citation: I. M. Sonin, “Separation of jets and generalization to the nonhomogeneous case of the theorem on the decomposition of a finite homogeneous Markov chain into ergodic components”, Dokl. Akad. Nauk SSSR, 304:1 (1989), 36–40; Dokl. Math., 39:1 (1989), 27–31

Citation in format AMSBIB
\Bibitem{Son89}
\by I.~M.~Sonin
\paper Separation of jets and generalization to the nonhomogeneous case
of the theorem on the decomposition of a finite homogeneous Markov chain
into ergodic components
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 1
\pages 36--40
\mathnet{http://mi.mathnet.ru/dan7314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=984656}
\zmath{https://zbmath.org/?q=an:0677.60074}
\transl
\jour Dokl. Math.
\yr 1989
\vol 39
\issue 1
\pages 27--31


Linking options:
  • http://mi.mathnet.ru/eng/dan7314
  • http://mi.mathnet.ru/eng/dan/v304/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020